Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 151, NWS Morristown, TN

July 14, 2015Bradley County, Polk County, Tennessee; Cherokee County, North Carolina

NWS Morristown, TN issued this severe thunderstorm warning at Jul 14, 2015, 6:23 PM EDT for Bradley County, Polk County, Tennessee; Cherokee County, North Carolina. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 6:23 PM EDT (22:23 UTC)
Expired
Jul 14, 2015, 7:00 PM EDT
In force
37 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherokee County, NC, Bradley County, TN, Polk County, TN

The radar

The Northeast Alabama radar (KHTX), 124 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 6:45 PM EDTTSTM WND DMGCleveland, TNFEW TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 2:46 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1704 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1704 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

457 
WUUS54 KMRX 142223
SVRMRX
NCC039-TNC011-139-142300-
/O.NEW.KMRX.SV.W.0151.150714T2223Z-150714T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
623 PM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CHEROKEE COUNTY IN SOUTHWESTERN NORTH CAROLINA...
  POLK COUNTY IN EAST TENNESSEE...
  BRADLEY COUNTY IN EAST TENNESSEE...

* UNTIL 700 PM EDT

* AT 621 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR SOUTH CLEVELAND TO 7 MILES EAST OF DUCKTOWN...
  MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...THIS LINE OF STORMS HAS A HISTORY OF PRODUCING WIND      
           DAMAGE. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CLEVELAND...BENTON...DUCKTOWN...EAST CLEVELAND...WILDWOOD LAKE...
  SOUTH CLEVELAND...TASSO...PARKSVILLE...CONASAUGA...WATERVILLE...
  TURTLETOWN...FLINT SPRINGS...HOT HOUSE...RELIANCE...BIG FROG
  MOUNTAIN...ARCHVILLE...GAP SPRINGS AND HOPEWELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3499 8495 3520 8498 3526 8497 3528 8494
      3515 8425 3499 8417
TIME...MOT...LOC 2221Z 341DEG 39KT 3512 8496 3504 8426 

HAIL...1.00IN
WIND...60MPH
 
$$

DH
2 follow-up statements
378 
WWUS54 KMRX 142231
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
631 PM EDT TUE JUL 14 2015

NCC039-TNC011-139-142300-
/O.CON.KMRX.SV.W.0151.000000T0000Z-150714T2300Z/
CHEROKEE NC-POLK TN-BRADLEY TN-
631 PM EDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHWESTERN CHEROKEE...SOUTHERN POLK AND SOUTHERN BRADLEY
COUNTIES...

AT 630 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SOUTH CLEVELAND TO 10 MILES SOUTHEAST OF
DUCKTOWN...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CLEVELAND...DUCKTOWN...EAST CLEVELAND...WILDWOOD LAKE...SOUTH
CLEVELAND...PARKSVILLE...CONASAUGA...WATERVILLE...FLINT SPRINGS...HOT
HOUSE...GAP SPRINGS...ARCHVILLE AND BIG FROG MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3499 8495 3520 8498 3509 8423 3499 8417
TIME...MOT...LOC 2230Z 336DEG 33KT 3505 8491 3497 8421 

HAIL...0.88IN
WIND...60MPH
 
$$
574 
WWUS54 KMRX 142250
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
650 PM EDT TUE JUL 14 2015

NCC039-142300-
/O.CAN.KMRX.SV.W.0151.000000T0000Z-150714T2300Z/
CHEROKEE NC-
650 PM EDT TUE JUL 14 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHEROKEE COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
EASTERN TENNESSEE.

LAT...LON 3499 8495 3514 8496 3499 8440
TIME...MOT...LOC 2250Z 329DEG 15KT 3505 8491 3498 8453 

$$

TNC011-139-142300-
/O.CON.KMRX.SV.W.0151.000000T0000Z-150714T2300Z/
POLK TN-BRADLEY TN-
650 PM EDT TUE JUL 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHWESTERN POLK AND SOUTHERN BRADLEY COUNTIES...

AT 650 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SOUTH CLEVELAND TO 8 MILES SOUTHWEST OF
DUCKTOWN...MOVING SOUTH AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CLEVELAND...WILDWOOD LAKE...SOUTH CLEVELAND...FLINT SPRINGS...BIG
FROG MOUNTAIN...GAP SPRINGS...CONASAUGA AND WATERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING IS 
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3499 8495 3514 8496 3499 8440
TIME...MOT...LOC 2250Z 329DEG 15KT 3505 8491 3498 8453 

HAIL...0.88IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:49 PM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jul 14, 3:49 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
349 PM EDT TUE JUL 14 2015

.SHORT TERM (TONIGHT AND WEDNESDAY)...HRRRR CORRECTLY FORETOLD OF
A LINE OF CONVECTION WHICH WOULD FORM ACROSS NORTHERN MIDDLE
THROUGH NORTHEAST TENNESSEE EARLY THIS AFTERNOON. CONVECTION IS
FORMING IN AN AREA OF MAJOR LEAGUE MOISTURE TRANSPORT AND
CONVERGENCE. UPPER DIFFLUENCE IS LEADING TO BACKBUILDING ACROSS THE
CUMBERLAND PLATEAU. HEAVY RAIN CONTINUING OVER PARTS OF SOUTHWEST
VIRGINIA AND NORTHEAST THROUGH CENTRAL EAST TENNESSEE...WHICH HAVE
ALREADY RECEIVED AROUND TWO TO AS MUCH AS FIVE INCHES OF RAIN
SHOULD RESULT IN SOME MORE FLOODING. THEREFORE...ISSUED FLASH FLOOD
WATCH FOR CONVECTION WHICH COULD CONTINUE ACROSS THESE AREAS WELL
INTO THE NIGHT. ADDITIONALLY...EXCELLENT SHEAR AND VERY HIGH CAPE
VALUES ARE ALLOWING FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS.
RADAR INDICATES THAT SOME OF THE STORMS ARE SUPERCELLS WITH
ROTATION SIGNATURES PRESENT. SEVERE CONVECTION WILL CONTINUE SLOWLY
SOUTH THROUGH EAST TENNESSEE THROUGH THE EVENING HOURS. SHOULD BE A
BETTER DAY ON WEDNESDAY WITH DRIER AIR BUILDING IN BEHIND THE
EASTERN U.S. UPPER TROUGH.

.LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)...STILL LOOKS LIKE A
BREAK IN THUNDERSTORM ACTIVITY WEDNESDAY NIGHT THROUGH MOST OF
FRIDAY. A WEAK FRONT TO SLIDE SOUTH INTO THE SOUTHERN STATES
WEDNESDAY NIGHT AND THURSDAY WITH A DRIER AIR MASS REPLACING THE
WARM HUMID AIR MASS THAT HAS BEEN PLAGUING THE REGION THE LAST
SEVERAL DAYS. LOWS WEDNESDAY NIGHT DROPPING INTO THE 60S TO NEAR 70
AT CHATTANOOGA. THURSDAY TEMPERATURES WILL STAY SLIGHTLY COOLER IN
THE 80S TO NEAR 90 AT CHATTANOOGA AS HIGH PRESSURE BUILDS DOWN
BEHIND FRONT FOLLOWED BY ANOTHER NIGHT IN THE 60S. FRIDAY THE UPPER
RIDGE OVER THE SOUTHEAST AND SOUTH CENTRAL STATES BEGINS TO SHIFT
BACK EAST AND NORTH. DEW POINT TEMPERATURES WILL RISE AND HIGH
TEMPERATURES REBOUND TO THE LOWER TO MID 90S AS FRONT MOVES BACK NE
AS A WARM FRONT. THE AIR MASS WILL BECOME UNSTABLE ENOUGH FOR
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. FROM SATURDAY
THROUGH MONDAY AFTERNOON AND EVENING SHOWERS AND STORMS WILL
CONTINUE BECOMING A LITTLE MORE NUMEROUS EACH DAY. A COLD FRONT
WILL APPROACH THE OHIO AND TN VALLEYS TUESDAY. IF THIS FRONT
LINGERS IN THE AREA THERE COULD BE SOME MORE CONCERNS FOR HEAVY
RAINFALL AT MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             75  91  70  91 /  60  30  10  10
KNOXVILLE MCGHEE TYSON AIRPORT, TN  73  88  68  88 /  60  20  10  10
OAK RIDGE, TN                       73  87  68  87 /  60  20  10  10
TRI CITIES AIRPORT, TN              68  84  62  86 /  60  20  10  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ANDERSON-BLOUNT SMOKY
     MOUNTAINS-CAMPBELL-CLAIBORNE-COCKE SMOKY MOUNTAINS-GRAINGER-
     HAMBLEN-HANCOCK-HAWKINS-JEFFERSON-JOHNSON-KNOX-LOUDON-
     MORGAN-NW BLOUNT-NORTH SEVIER-NORTHWEST CARTER-NORTHWEST
     COCKE-NORTHWEST GREENE-NORTHWEST MONROE-ROANE-SCOTT TN-
     SEVIER SMOKY MOUNTAINS-SOUTHEAST CARTER-SOUTHEAST GREENE-
     SOUTHEAST MONROE-SULLIVAN-UNICOI-UNION-WASHINGTON TN.

VA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR LEE-RUSSELL-SCOTT-
     WASHINGTON-WISE.

&&
Hazardous weather outlook, Jul 14, 3:51 AM EDT, 14 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
351 AM EDT TUE JUL 14 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-150800-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
351 AM EDT TUE JUL 14 2015 /251 AM CDT TUE JUL 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT...

A WEAKENING LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE
ACROSS MUCH OF NORTHEAST TENNESSEE AND SOUTHWEST VIRGINIA EARLY
THIS MORNING. A LOCALIZED DAMAGING WIND GUST AND HEAVY RAINFALL IS
POSSIBLE WITH THIS ACTIVITY.

A HEIGHTENED RISK FOR WIDESPREAD DAMAGING STRAIGHT-LINE WINDS WILL
EXIST WITH ANOTHER COMPLEX OF SEVERE THUNDERSTORMS THAT MAY
DEVELOP LATE THIS AFTERNOON AND EVENING ALONG AND AHEAD OF A
SOUTHWARD MOVING COLD FRONT. IN ADDITION TO THE DAMAGING WIND
THREAT...VERY LARGE HAIL AND LOCALIZED FLASH FLOODING FROM HEAVY
RAINFALL WILL ALSO BE POSSIBLE. ADDITIONALLY...THE POTENTIAL FOR A
FEW TORNADOES ALSO EXISTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jul 14, 5:52 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
552 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     MADISONVILLE            35.52N 84.36W
07/14/2015                   MONROE             TN   911 CALL CENTER

            TREES DOWN COUNTYWIDE.

&&
Local storm report, Jul 14, 5:53 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
553 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     ENGLEWOOD               35.42N 84.49W
07/14/2015                   MCMINN             TN   911 CALL CENTER

            NUMEROUS TREES DOWN.

&&
Local storm report, Jul 14, 5:55 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
555 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     MARBLE                  35.17N 83.93W
07/14/2015                   CHEROKEE           NC   AMATEUR RADIO

            TREES DOWN.

&&
Local storm report, Jul 14, 6:08 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
608 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     DUNLAP                  35.37N 85.39W
07/14/2015                   SEQUATCHIE         TN   EMERGENCY MNGR

            SEVERAL TREES DOWN ON AUTOMOBILES.

&&
Local storm report, Jul 14, 6:10 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
610 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     DUCKTOWN                35.04N 84.39W
07/14/2015                   POLK               TN   911 CALL CENTER

0600 PM     FLOOD            DUCKTOWN                35.04N 84.39W
07/14/2015                   POLK               TN   911 CALL CENTER

            ROCKS WASHED ACROSS HWY 64.

&&
Local storm report, Jul 14, 6:18 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
618 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     DUCKTOWN                35.04N 84.39W
07/14/2015                   POLK               TN   911 CALL CENTER

            SEVERAL TREES DOWN.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 5:16 AM EDTSpecial Weather StatementMRXHancock44 min
Jul 14, 5:59 AM EDTSpecial Weather StatementMRXClaiborne, Grainger, Greene, Hamblen, Hancock, Hawkins and 1 more46 min
Jul 14, 6:28 AM EDTAreal Flood AdvisoryMRXCarter, Johnson, Sullivan, Unicoi, Washington3 hr
Jul 14, 6:32 AM EDTAreal Flood AdvisoryMRXClaiborne, Cocke, Grainger, Greene, Hamblen, Hancock and 2 more3 hr
Jul 14, 6:44 AM EDTSpecial Weather StatementMRXCocke, Greene, Jefferson46 min
Jul 14, 7:31 AM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hamblen, Hancock, Hawkins44 min
Jul 14, 7:33 AM EDTSpecial Weather StatementMRXAnderson, Campbell, Grainger, Jefferson, Knox, Scott and 1 more42 min
Jul 14, 8:08 AM EDTAreal Flood AdvisoryMRXAnderson, Campbell, Claiborne, Scott, Union112 min
Jul 14, 8:13 AM EDTSpecial Weather StatementMRXAnderson, Cocke, Grainger, Greene, Hamblen, Hawkins and 6 more47 min
Jul 14, 8:42 AM EDTSpecial Weather StatementMRXCampbell, Morgan, Scott48 min
Jul 14, 8:55 AM EDTSpecial Weather StatementMRXBlount, Sevier50 min
Jul 14, 9:02 AM EDTAreal Flood AdvisoryMRXAnderson, Blount, Knox, Sevier118 min
Jul 14, 9:30 AM EDTSpecial Weather StatementMRXAnderson, Jefferson, Knox, Morgan, Roane, Union45 min
Jul 14, 9:52 AM EDTSpecial Weather StatementMRXBlount38 min
Jul 14, 10:01 AM EDTSevere Thunderstorm WarningMRXBlount, Sevier20 min
Jul 14, 10:02 AM EDTFlash Flood WarningMRXBlount, Knox, Sevier118 min
Jul 14, 10:17 AM EDTSevere Thunderstorm WarningMRXMorgan, Roane43 min
Jul 14, 10:23 AM EDTAreal Flood AdvisoryMRXBlount, Loudon, Monroe, Roane112 min
Jul 14, 10:57 AM EDTSevere Thunderstorm WarningMRXLoudon, McMinn, Monroe, Roane48 min
Jul 14, 11:04 AM EDTSpecial Weather StatementMRXHancock26 min
Jul 14, 11:50 AM EDTAreal Flood AdvisoryMRXHancock115 min
Jul 14, 11:59 AM EDTSpecial Weather StatementMRXHancock46 min
Jul 14, 12:20 PM EDTSevere Thunderstorm WarningMRXScott55 min
Jul 14, 12:31 PM EDTSpecial Weather StatementMRXPolk44 min
Jul 14, 12:34 PM EDTFlash Flood WarningMRXClaiborne, Greene, Hancock, Hawkins4 hr
Jul 14, 12:48 PM EDTSpecial Weather StatementMRXHancock, Hawkins57 min
Jul 14, 1:17 PM EDTSpecial Weather StatementMRXCampbell43 min
Jul 14, 1:40 PM EDTSpecial Weather StatementMRXHawkins35 min
Jul 14, 1:44 PM EDTSevere Thunderstorm WarningMRXGreene, Hawkins46 min
Jul 14, 1:52 PM EDTSevere Thunderstorm WarningMRXCampbell, Union53 min
Jul 14, 1:58 PM EDTSevere Thunderstorm WarningMRXScott47 min
Jul 14, 2:06 PM EDTSevere Thunderstorm WarningMRXGreene, Unicoi, Washington22 min
Jul 14, 2:39 PM EDTSevere Thunderstorm WarningMRXGrainger, Jefferson36 min
Jul 14, 2:44 PM EDTAreal Flood AdvisoryMRXAnderson, Campbell, Grainger, Knox, Morgan, Scott and 1 more3 hr
Jul 14, 2:51 PM EDTSevere Thunderstorm WarningMRXMorgan31 min
Jul 14, 3:05 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Knox, Union55 min
Jul 14, 3:08 PM EDTSevere Thunderstorm WarningMRXCocke, Jefferson67 min
Jul 14, 3:12 PM EDTSevere Thunderstorm WarningMRXMorgan, Roane48 min
Jul 14, 3:15 PM EDTFlash Flood WatchMRXAnderson, Blount, Campbell, Carter, Claiborne, Cocke and 18 more13 hr
Jul 14, 3:15 PM EDTTornado WarningMRXMorgan15 min
Jul 14, 3:35 PM EDTSevere Thunderstorm WarningMRXMorgan40 min
Jul 14, 3:37 PM EDTAreal Flood AdvisoryMRXKnox, Loudon, Meigs, Morgan, Rhea, Roane3 hr
Jul 14, 3:54 PM EDTSevere Thunderstorm WarningMRXLoudon, Morgan, Roane66 min
Jul 14, 4:29 PM EDTSevere Thunderstorm WarningMRXBledsoe, McMinn, Meigs, Rhea61 min
Jul 14, 4:34 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, McMinn, Monroe56 min
Jul 14, 4:36 PM EDTSevere Thunderstorm WarningMRXBlount, Loudon, Sevier54 min
Jul 14, 4:58 PM EDTTornado WarningMRXMcMinn, Monroe47 min
Jul 14, 5:13 PM EDTAreal Flood AdvisoryMRXBledsoe, Hamilton, McMinn, Meigs, Monroe, Rhea3 hr
Jul 14, 5:23 PM EDTSevere Thunderstorm WarningMRXBradley, McMinn, Meigs, Monroe, Polk, Rhea67 min
Jul 14, 5:27 PM EDTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more63 min
Jul 14, 5:29 PM EDTSevere Thunderstorm WarningMRXMonroe46 min
Jul 14, 5:48 PM EDTAreal Flood AdvisoryMRXBradley, Hamilton, Marion, Polk, Sequatchie3 hr
Jul 14, 6:27 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, Marion, Sequatchie48 min
Jul 14, 11:18 AM EDTSpecial Weather StatementMRXCherokee27 min
Jul 14, 11:56 AM EDTSevere Thunderstorm WarningMRXCherokee, Clay49 min
Jul 14, 6:15 PM EDTSevere Thunderstorm WarningMRXCherokee, Clay30 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.